# SDR 9514969973

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt7 Tube
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, LEFT ENGINE EPR DECAYED TO APPROXIMATELY 1.6.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED BROKEN PT7 LINE ON LEFT ENGINE.  OPERATIONAL CHECK OK ON ENGINE RUN AND AIRCRAFT RETURNED TO SERVICE.
